# SDR 2018FA0000299

- Difficulty date: July 27, 2018
- Submitted: July 27, 2018
- Operation: General aviation
- Engine: Lyc O360A1H6
- Engine time: 2,853 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Rivet
- Condition: Loose
- Location: Impulse Coupling
- Component: Impulse Couplin
- Component part number: M3529
- Stage of operation: IN
- How discovered: V
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

IMPULSE COUPLING RIVET FOUND LOOSE DURING INSPECTION, REPLACED IMPULSE COUPLING
